Took nystatin and immediate tightening in chest
Nystatin is used for it. It shouldn't cause tightening in your chest, particularly immediately. Are you sure it wasn't just apprehension? You can take active culture yogurt, and eat it but hold it in your mouth each time before you swallow, and you'd have to eat several a day. It may help. If its bad that that doesn't help, you could be given diflucan tablets.
- Nystatin Information for Consumers
- Nystatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nystatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nystatin - I have COPD but also suffer from mucus in my throat which sometimes makes my voice horse.
Posted 28 Jul 2009 • 1 answer
Posted 25 Jun 2011 • 1 answer
Posted 1 May 2015 • 1 answer
Gentian Violet - I can't get rid of oral thrush. 2 rounds of nystatin several difulcan. It's mostly?
Posted 30 Jun 2016 • 0 answers
Posted 14 Sep 2016 • 0 answers